# SDR UPS06247457

- Difficulty date: July 14, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WEAR IN NR 7 FLAP CARRIAGE SIDE ROLLER ASSY BRACKETS.  FLAP CARRIAGE REPLACED IAW MM 27-51-13.
